Hello. I have severe anxiety, depression, headaches, severe vertigo and am medication resistant. I've tried about 20 different antidepressants with no luck due to side effects. My question is, has anyone heard of lexapro helping with vertigo along with the anxiety/depression part of it. I've had 3 docs tell me different reasons why I have vertigo. Silent migraines, anxiety, and low blood pressure. I've tried medications for all three of these with no luck. I've had every test, scans, MRI's and have saw every specialist out there. I'm just wondering if anyone knows if lexapro helps with vertigo at all. It is one med I have not tries yet. Also, if I try it, I know it comes generic. Is the generic as good as the brand?
Hi Madnickq- I can relate. I also have everything you have with the exception of the vertigo and added PTSD. I also am running out of option for antidepressants due to the really bad side effects.
I have yet to try Celexa. If you can afford the brand Lexapro I would go for that instead of the generic. From what I have read the generics are not always as good in some cases. The only way you will be able to tell if it works is to try it. I know that can suck, but it is the only way to know.
I take xanax half a 0.50 mg 1X day it takes the edge off the anxiety. I also take 50mg of Trazadone with a benedryl tab for sleep. Which still only gets me 3-4 hrs sleep..sooo I am still looking for something that will help with sleep.
Keep in mind that the Lexapro may make your anxiety worst for the first couple of weeks. Your doc may give you something for temporary help until you adjust to the med.
Hang in there. My thoughts and prayers are with you. janie
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2013 • 1 answer
Posted 8 Aug 2013 • 5 answers
Posted 17 Mar 2016 • 1 answer
Posted 26 Oct 2016 • 3 answers
Posted 11 Jun 2018 • 3 answers